Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Abdominal pain, nausea, had copper IUD inserted, throat pain, high fever. What should I do?

Hi, I have had my copper iud inserted last month and got my period last week. On day 2 I woke up with severe abdominal pain and was feeling nauseas and was about faint. I thought it was because my bladder was full through out the night that I didn t wake up to pee. From the next day onwards I had severe throat pain with high fever. Its been 6 days today with no improvements.. 102 degree fever and I feel like my throat I swollen as am unable swallow even saliva . I have started on antibiotics yesterday but has shown not improvement so far. I have had a history of thyroid problem. But it has been normal since that. What should I do now. Please help doctor
Asked On : Thu, 2 Aug 2012
Answers:  0 Views:  114 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor